Alert archive / California / Hazardous Seas Warnings in 2013

Hazardous Seas Warning 6, NWS Eureka, CA

April 11, 2013

NWS Eureka, CA issued this hazardous seas warning at Apr 11, 2013, 2:46 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2013, 2:46 PM PDT (21:46 UTC)
Expired
Apr 12, 2013, 8:48 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WHUS76 KEKA 112146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT THU APR 11 2013

PZZ450-455-120600-
/O.NEW.KEKA.SE.W.0006.130411T2146Z-130412T1600Z/
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 PM PDT THU APR 11 2013

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO NEAR 35 KT THROUGH FRIDAY
  MORNING.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO
  14 FT AROUND 9 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-120600-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH FRIDAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO 14 FT
  AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-120600-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH 
  FRIDAY.

* WAVES...N TO NW 10 TO 13 FT AROUND 10 SECONDS...BUILDING TO 14
  TO 15 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
963 
WHUS76 KEKA 120406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT THU APR 11 2013

PZZ470-121215-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH 
  FRIDAY MORNING.

* WAVES...N TO NW 11 TO 13 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-121215-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130413T0400Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT THU APR 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH 
  FRIDAY. 

* WAVES...N TO NW 12 TO 14 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-121215-
/O.CON.KEKA.SE.W.0006.000000T0000Z-130412T1600Z/
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
906 PM PDT THU APR 11 2013

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. 

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO NEAR 30 KT THROUGH
  FRIDAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
554 
WHUS76 KEKA 120924
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
224 AM PDT FRI APR 12 2013

PZZ475-121730-
/O.EXT.KEKA.GL.W.0008.000000T0000Z-130412T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
224 AM PDT FRI APR 12 2013

...GALE WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT INTO 
  THIS AFTERNOON. 

* WAVES...N TO NW 12 TO 14 FT AROUND 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-121730-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
224 AM PDT FRI APR 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH 
  THIS MORNING. 

* WAVES...N TO NW 11 TO 13 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-121730-
/O.EXT.KEKA.SC.Y.0033.000000T0000Z-130412T2100Z/
/O.CON.KEKA.SE.W.0006.000000T0000Z-130412T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
224 AM PDT FRI APR 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM
PDT THIS MORNING. 

* WINDS...NW TO N 15 TO 25 KT WITH GUSTS TO NEAR 30 KT TODAY.

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
415 
WHUS76 KEKA 121548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PDT FRI APR 12 2013

PZZ450-455-122100-
/O.CAN.KEKA.SE.W.0006.000000T0000Z-130412T1600Z/
/O.CON.KEKA.SC.Y.0033.000000T0000Z-130412T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
848 AM PDT FRI APR 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON.

* WINDS...NORTH OF CAPE MENDOCINO...NORTHERLY 10 TO 20 KT WITH
  OCCASIONAL GUSTS TO 25 KT. SOUTH OF CAPE MENDOCINO...NORTHERLY
  15 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES...N TO NW 8 TO 10 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121800-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PDT FRI APR 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH THIS 
  MORNING. 

* WAVES...N TO NW 9 TO 11 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-122100-
/O.CON.KEKA.GL.W.0008.000000T0000Z-130412T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PDT FRI APR 12 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. 

* WINDS...NW TO N 20 TO 30 KT WITH GUSTS UP TO 35 KT INTO THIS 
  AFTERNOON. 

* WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Apr 11, 4:36 AM PDT, 10 hours 10 minutes earlier.

Area forecast discussion, Apr 11, 4:36 AM PDT, 10 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
436 AM PDT THU APR 11 2013

.SYNOPSIS...CLEARING SKIES AND DRY WEATHER ARE EXPECTED TODAY AS
HIGH PRESSURE BUILDS BACK OVER NORTHWEST CALIFORNIA. SOME PATCHY
VALLEY FOG WILL BE POSSIBLE TONIGHT. FRIDAY NIGHT INTO SATURDAY
WILL BRING A CHANCE OF LIGHT RAIN OR DRIZZLE FOR COASTAL
LOCATIONS IN HUMBOLDT AND DEL NORTE COUNTIES.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT) A WEAK FRONTAL BOUNDARY
HAS SHIFTED SOUTH OF THE CWA USHERING IN DRIER AIR OVER NORTHWESTERN
CALIFORNIA. HOWEVER LOW CLOUDS HAVE BECOME TRAPPED ALONG THE COAST
AND INTO COASTAL VALLEYS AS NORTHERLY FLOW STRENGTHENS. INCREASING
MIXING THIS MORNING AND WEAK OFFSHORE FLOW WILL DISSIPATE THE
COASTAL AND VALLEY CLOUDS THIS MORNING RESULTING IN A MOSTLY
SUNNY DAY. WITH GUSTY NORTHERLY WINDS BEHIND THE FRONT
TODAY...TEMPERATURES AT COASTAL LOCATIONS WILL LIKELY REMAIN BELOW
NORMAL. WIDESPREAD SUNSHINE ACROSS THE INTERIOR AND RELATIVELY
WARM TEMPERATURES ALOFT WILL ALLOW INTERIOR AREAS TO WARM SEVERAL
DEGREES ABOVE NORMAL...WITH LOW TO MID 70S EXPECTED IN VALLEY
LOCATIONS OF INTERIOR MENDOCINO COUNTY. SOME FAIR WEATHER CUMULUS
MAY FORM OVER THE MOUNTAINS THIS AFTERNOON AS A SHORTWAVE MOVES
OVERHEAD...BUT WITH LIMITED MOISTURE IN THE MID- AND UPPER-
LEVELS...SHOWERS ARE NOT ANTICIPATED.

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL READILY
TONIGHT WITH LOW TEMPS IN THE LOWER TO MIDDLE 40S IN VALLEY
LOCATIONS OF THE ENTIRE CWA. FROST IS CURRENTLY NOT ANTICIPATED AS
WARM AIR ALOFT SHOULD KEEP TEMPS FROM FALLING INTO MIDDLE 30S. SOME
LOW CLOUDS MAY FORM ALONG THE REDWOOD COAST...PRIMARILY JUST NORTH
OF THE KING RANGE WHERE NORTHERLY FLOW TRAPS LOW-LEVEL MOISTURE INTO
THE EEL RIVER VALLEY UP TOWARD ARCATA.

500 MB HEIGHTS WILL INCREASE FRIDAY AS A SHORTWAVE RIDGE BUILDS OVER
THE WEST COAST. THE NEXT SYSTEM WILL BEGIN TO ADVANCE TOWARD THE
PACIFIC NORTHWEST DURING THE DAY FRIDAY SPREADING HIGH LEVEL CLOUDS
OVER THE WEST COAST. ON FRIDAY NIGHT THESE CLOUDS WILL EXPAND SOUTH
OVER NORTHWEST CALIFORNIA AND A COLD FRONT WILL BEGIN TO SAG ALONG
THE OREGON COAST. WITH THE PRIMARY ENERGY IN THE UPPER-LEVELS
EXPECTED TO REMAIN NORTH OF THE CWA THROUGH SATURDAY AND THE 500 MB
FLOW EXPECTED TO REMAIN RATHER FLAT/ZONAL OVER THE WEST COAST...THE
FRONT SHOULD QUICKLY WASH OUT AS IT REACHES NORTHWEST CALIFORNIA.
SOME DRIZZLE OR LIGHT RAIN MIGHT IMPACT COASTAL LOCATIONS BEGINNING
LATE FRIDAY NIGHT INTO SATURDAY BUT OTHERWISE CONDITIONS WILL LIKELY
REMAIN DRY THROUGH SATURDAY NIGHT. RPA

.LONG TERM...(SUNDAY THROUGH THURSDAY) AN UPPER-LEVEL SHORTWAVE WILL
PULL THE TROUGH SOUTH ON SUNDAY INTO NORTHWEST CALIFORNIA BRINGING
INCREASING CHANCES OF LIGHT RAIN AND COOLER TEMPERATURES INTO MONDAY.
PRECIPITATION TOTALS WILL LIKELY REMAIN LIGHT WITH THIS TROUGH AS
MOISTURE WILL REMAIN LIMITED IN NORTHWEST FLOW ALOFT. COLD OVERNIGHT
TEMPERATURES SUNDAY AND MONDAY NIGHTS MAY BRING A WIDESPREAD
INTERIOR VALLEY FROST AND/OR FREEZE TO THE AREA AND THIS WILL BE
HIGHLIGHTED IN THE HWO.

BOTH THE GFS AND ECMWF INDICATE TROUGHING WILL BE REPLACED WITH A
RIDGE TUESDAY INTO WEDNESDAY...BUT DIFFER ON THE TIMING. THE ECMWF
CONTINUES SHOWERS THROUGH TUESDAY INTO EARLY WEDNESDAY WHILE THE GFS
QUICKLY BUILDS THE RIDGE OVER THE WEST COAST ON TUESDAY. EITHER
WAY...DRIER AND WARMER WEATHER WILL RETURN ONCE AGAIN MID-NEXT WEEK.
RPA

&&

.AVIATION....AS A WEAK COLD FRONT PASSES BY NORTH OF THE AREA HIGH
PRESSURE IS BUILDING BACK TO THE COAST INCREASING THE NORTHERLY
SURFACE WINDS. CLEARING HAS BEEN DEVELOPING SOUTHWARD ALONG THE COAST
THIS MORNING AS WINDS INCREASE. VFR CONDITIONS HAVE REACHED KCEC AND
MVFR TO VFR CONDITIONS ARE EXPECTED TO CONTINUE TO SPREAD SOUTH TO
KACV LATER THIS MORNING. DRIZZLE WILL OCCUR AT TIMES AT KACV THIS
MORNING UNTIL CEILINGS LIFT AND SCATTER OUT. VFR CONDITIONS WILL
PREVAIL AT KUKI OVERNIGHT.

&&

.MARINE...A HIGH PRESSURE RIDGE CENTERED OFFSHORE CONTINUES TO
STRENGTHEN AND MOVE TOWARD THE COAST BEHIND A WEAK COLD FRONT WHICH
IS NOW MOVING OUT OF THE REGION. THE WINDS AND SEAS ARE INCREASING
THIS MORNING IN RESPONSE TO THE BUILDING HIGH PRESSURE AND THIS
TREND WILL CONTINUE TODAY. SMALL CRAFT ADVISORIES ARE CURRENTLY IN
EFFECT ACROSS ALL THE WATERS. THE SMALL CRAFT ADVISORIES WILL BE
REPLACED WITH GALE WARNINGS ACROSS THE OUTER WATERS THIS MORNING INTO
FRIDAY. GALE FORCE WIND GUSTS WILL PREVAIL ACROSS THE OUTER WATERS
THURSDAY AND FRIDAY. SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE
NEAR SHORE WATERS THROUGH FRIDAY EVENING. THE PRESSURE GRADIENT WILL
RELAX SATURDAY IN RESPONSE TO A WEAK UPPER LEVEL SYSTEM PASSING TO
THE NORTH. THIS WILL ALLOW WINDS AND SEAS TO DIMINISH FRIDAY NIGHT
AND SATURDAY. THE WINDS AND SEAS WILL INCREASE AGAIN SUNDAY AND
MONDAY AS A HIGH PRESSURE RIDGE BUILDS TO THE COAST BEHIND THIS NEXT
SYSTEM.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 9 PM PDT FRIDAY PZZ450-455.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ470.

     GALE WARNING FROM 9 AM THIS MORNING TO 11 AM PDT FRIDAY PZZ470.

     SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING PZZ475.

     GALE WARNING FROM 9 AM THIS MORNING TO 9 PM PDT FRIDAY PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 11, 4:48 AM PDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
448 AM PDT THU APR 11 2013

CAZ001>004-076-121200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
448 AM PDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A COLD AIR MASS IS FORECAST TO MOVE OVER NORTHWEST CALIFORNIA
SUNDAY INTO EARLY NEXT WEEK. THIS AIR MASS HAS THE POTENTIAL TO BRING
WIDESPREAD VALLEY OVERNIGHT LOW TEMPERATURES INTO THE LOWER TO
MIDDLE 30S BOTH SUNDAY AND MONDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:48 PM PDTFrost AdvisoryEKA17 hr

Nearby

Hazardous Seas Warnings in California, 2013Every hazardous seas warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.